Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 92, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2024, 3:16 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2024, 3:16 PM MDT (21:16 UTC)
- Expired
- Jun 8, 2024, 4:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:26 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.3 hours before the alert went out and 372 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 2443 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621
WUUS55 KPUB 082116
SVRPUB
COC055-101-082200-
/O.NEW.KPUB.SV.W.0092.240608T2116Z-240608T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
316 PM MDT Sat Jun 8 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
Pueblo County in southeastern Colorado...
* Until 400 PM MDT.
* At 316 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo Depot to 6 miles south of Blende to 14
miles east of Greenhorn Mountain, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Pueblo Airport, Boone, Salt Creek, Blende, Avondale, Pueblo
Depot, and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3767 10474 3807 10494 3824 10474 3852 10432
3852 10419 3850 10405 3792 10406 3782 10435
3775 10446 3773 10446
TIME...MOT...LOC 2116Z 299DEG 28KT 3834 10440 3815 10450 3793 10476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr4 follow-up statements
618
WWUS55 KPUB 082128
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
328 PM MDT Sat Jun 8 2024
COC055-101-082200-
/O.CON.KPUB.SV.W.0092.000000T0000Z-240608T2200Z/
Huerfano CO-Pueblo CO-
328 PM MDT Sat Jun 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN HUERFANO AND EASTERN PUEBLO COUNTIES...
At 327 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo Depot to 9 miles south of Avondale to 19
miles north of Walsenburg, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo, Pueblo Airport, Boone, Salt Creek, Blende, Avondale, and
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 10465 3815 10479 3824 10474 3838 10442
3852 10424 3850 10406 3792 10406 3782 10435
3774 10453
TIME...MOT...LOC 2127Z 298DEG 29KT 3829 10429 3810 10439 3788 10465
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr274
WWUS55 KPUB 082139
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
339 PM MDT Sat Jun 8 2024
COC055-082148-
/O.CAN.KPUB.SV.W.0092.000000T0000Z-240608T2200Z/
Huerfano CO-
339 PM MDT Sat Jun 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3792 10458 3809 10445 3821 10441 3835 10431
3850 10424 3850 10406 3792 10406 3787 10433
TIME...MOT...LOC 2138Z 286DEG 28KT 3834 10417 3815 10427 3793 10453
$$
COC101-082200-
/O.CON.KPUB.SV.W.0092.000000T0000Z-240608T2200Z/
Pueblo CO-
339 PM MDT Sat Jun 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EASTERN PUEBLO COUNTY...
At 338 PM MDT, severe thunderstorms were located along a line
extending from 8 miles east of Pueblo Depot to 7 miles south of Boone
to 21 miles south of Blende, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10458 3809 10445 3821 10441 3835 10431
3850 10424 3850 10406 3792 10406 3787 10433
TIME...MOT...LOC 2138Z 286DEG 28KT 3834 10417 3815 10427 3793 10453
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr399
WWUS55 KPUB 082146
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
346 PM MDT Sat Jun 8 2024
COC101-082200-
/O.CON.KPUB.SV.W.0092.000000T0000Z-240608T2200Z/
Pueblo CO-
346 PM MDT Sat Jun 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EASTERN PUEBLO COUNTY...
At 346 PM MDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Boone to 10 miles west of Fowler
to 23 miles south of Avondale, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boone and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3797 10446 3809 10440 3818 10431 3832 10428
3844 10419 3850 10406 3792 10406 3791 10431
TIME...MOT...LOC 2146Z 299DEG 28KT 3831 10411 3812 10421 3790 10447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr930
WWUS55 KPUB 082157
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
357 PM MDT Sat Jun 8 2024
COC101-082205-
/O.EXP.KPUB.SV.W.0092.000000T0000Z-240608T2200Z/
Pueblo CO-
357 PM MDT Sat Jun 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUEBLO COUNTY WILL
EXPIRE AT 400 PM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, a new
severe thunderstorm warning is in effect for far eastern portions of
the warned area. Hail is still a threat in this area.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
Remember, a Severe Thunderstorm Warning still remains in effect for
far eastern Pueblo County.
&&
LAT...LON 3797 10446 3809 10440 3818 10431 3832 10428
3844 10419 3850 10406 3792 10406 3791 10431
TIME...MOT...LOC 2155Z 299DEG 28KT 3828 10404 3809 10414 3787 10440
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:13 PM MDT, 1 hour 3 minutes earlier. Its key messages:
- Strong to severe thunderstorm activity is expected across most of the eastern plains today, with all hazard types on the table.
- Thunderstorms, a few strong, possible Sunday and Monday across the mountains and adjacent plains with risks transitioning towards hail and heavy rainfall capable of producing localized flash flooding.
Area forecast discussion, Jun 8, 2:13 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 213 PM MDT Sat Jun 8 2024 .KEY MESSAGES... - Strong to severe thunderstorm activity is expected across most of the eastern plains today, with all hazard types on the table. - Thunderstorms, a few strong, possible Sunday and Monday across the mountains and adjacent plains with risks transitioning towards hail and heavy rainfall capable of producing localized flash flooding. && .SHORT TERM /THROUGH TONIGHT/... Issued at 343 AM MDT Sat Jun 8 2024 Today will be a more active weather day as energy translates through the mid-level flow. Along with moist post-frontal air, the large- scale ascent will allow for the formation of convective weather in our forecast area this afternoon. Post-frontal upslope will persist across the eastern plains starting this morning, pairing with that synoptic ascent to get us primed for precipitation formation. Looking at model variables in support of severe weather, there are a few differences but an overall consistent signal. CAPE will increase over the plains throughout the day, with the model spread typically between 500-1000 J/kg. Higher values will be possible near the border, with around 1200 J/kg in some of the high-res models. Looking at shear parameters, the model spreads are typically between 25-35 knots this afternoon. With many of the convective allowing models leaning towards the higher end of the CAPE estimates and modest wind shear at the low levels (0-6km), strong to severe storms and multiple severe hazards will be on the table this afternoon into evening. There are a few main areas of concern, the first being the northern half of our forecast area, east of the mountains. Better mid-level shear will be available just north of our area, and high-res model guidance has been consistently developing a line of thunderstorms off of the higher terrain that intensifies as it moves east. The southern extend of this line will reach down, depending on which model you look it, into Kiowa County and potentially into the Highway-50 corridor. For these areas, strong winds, heavy rain, some hail, and isolated tornadoes will all be possible, especially along the southern edge of that line. Meanwhile, largely south of Highway 50, more isolated convection will be possible, with a mix of severe hazards possible, though the magnitude of the severe impacts will decrease further south. Looking over the mountains, while convection will generally be much more scattered in nature today, cannot rule out flash flooding concerns over a burn scar or other vulnerable area, especially if several cells train over the same areas. Additionally, more discrete cells left behind the passing line of convection or influenced by outflow interactions could also result in lingering severe hazards late this evening and into tonight. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 343 AM MDT Sat Jun 8 2024 Day 2 post frontal upslope flow will be in place for Sunday with the morning starting out with areas of stratus banked up across the lower eastern slopes of the southeast mountains, southeast plains and southern slopes of the Palmer Divide. Flow aloft weakens some on Sunday which will decrease deep layer shears to around 20-25 kts by afternoon. However sustained dew points in the 50s pushed westward into the eastern slopes of the SE mts/Fremont county will provide the fuel for CAPEs up to 1500 J/kg based off HREF means. Weak energy propagating through the ridge aloft, along with surface based heating, will be sufficient to trigger scattered to numerous showers and thunderstorms across the mountains which will drift off into the adjacent I-25 corridor in the afternoon and plains through the evening. Some question exists as to amount of instability across the plains as soundings look pretty capped, especially the farther east you go. However with southerly upslope into the Palmer Divide, forcing may be enough for thunderstorms to maintain as they move eastward. Heavy rainfall and hail up to 1.25 inches look possible with any storms in and near the mountains and the Palmer and Raton ridges. Farther east, suspect risk will transition to smaller hail heavy rainfall as shear looks too weak for strong updraft maintenance. Will need to watch the southeast mountains, Pikes Peak region, and burn scars for potential flash flooding, especially as creeks and streams are still running near bank full in some locations due to snow melt. Any localized heavy rainfall could exacerbate conditions, though think this will stay localized and therefore may not require any flash flood watches. Forcing for nocturnal thunderstorm maintenance appears to stay to the south of the area overnight in better proximity to the frontal boundary, with most thunderstorms ending by midnight. Pacific energy lifting northward through the ridge across NM may spread some showers and thunderstorms into far southern plains overnight but CAPE doesn't look all that substantial, so some lightning and rainfall will be the main risks. One more day for scattered to numerous showers and thunderstorms can be expected for Monday as the remnant Pacific energy cuts through the upper ridge and a northern stream system brushes by to the north. Overall, 0-6 km shears will be even weaker, so thunderstorms will be limited to locally heavy rainfall, small hail and gusty wind risks as they develop over the mountains early in the day and diminish as they move eastward into a more stable airmass across the plains. Monday looks to be the coolest day across the region. Upper ridging returns for mid week with thunderstorm chances decreasing and transitioning more towards higher based thunderstorms with a gusty wind potential. Temperatures will approach 100 again on the plains especially towards Thursday. Another Pacific system will approach CO on Friday. This will bring another uptick in showers and thunderstorms to the region and take the edge of max temperatures. Saturday returns to drier and warmer conditions as models are in better agreement with the upper system exiting to the east. -KT && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 211 PM MDT Sat Jun 8 2024 Outside of thunderstorm chances, VFR conditions are expected at all three TAF sites, KCOS, KPUB, and KALS, for the next 12 hours. Afternoon thunderstorm activity is expected over and near both KCOS and KPUB from 20Z until around 02Z today, with main concerns being gusty outflow winds in excess of 40kt, hail, and lightning. After 10Z tonight, MVFR and IFR ceilings are expected to develop at KCOS and KPUB, with conditions improving after 16Z tomorrow morning. && .HYDROLOGY... Issued at 343 AM MDT Sat Jun 8 2024 Rapid snow melt will continue across the mountains leading to elevated flows along the Arkansas River from Leadville to Canon City through Monday as well as on smaller creeks and streams in and near the mountains. Flows are expected to remain within banks for most locations along the Arkansas River but fast flows can still be dangerous. Slightly cooler temperatures may decrease the snow melt Sunday and Monday, however the potential for heavy rainfall will increase both days for the southeast mountains and adjacent plains. This could cause localized flash flooding and push flows above the projected bank full forecast for localized areas depending on where the rain falls. Latest projections place the heaviest rainfall across Teller, western El Paso and Fremont counties on Sunday though the flash flood risk still looks localized. Continue to monitor weather forecasts closely. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GARBEROGLIO LONG TERM...KT AVIATION...EHR HYDROLOGY...KT
Hazardous weather outlook, Jun 8, 12:17 PM MDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1217 PM MDT Sat Jun 8 2024 COZ058>089-093>099-091830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1217 PM MDT Sat Jun 8 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to widespread showers and thunderstorms are expected across the area, starting this afternoon and lasting into tonight. Scattered, more discrete storms will be possible across the higher terrain today and over the southeast plains and southern I-25 corridor. These storms could produce winds up to 60 mph and hail up to 1 inch. A stronger line of thunderstorms is expected this afternoon over the eastern plains, northeast of Las Animas to Springfield line. These storms will be capable of producing winds up to 80 mph, hail up to 2 inches, heavy rain, and a few tornadoes. There is also a low but non-zero chance of flash flooding concerns over our burn scars and other vulnerable areas due to heavy rain from repeated passing storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong to severe thunderstorms will be possible on Sunday across the southeast mountains and adjacent plains. The main risks with thunderstorms will be hail up to 1.25 inches in diameter, wind gusts to near 60 mph and locally heavy rainfall. Localized flash flooding will be possible for burn scars, urban areas, and for smaller creeks and tributaries in and near the higher terrain which are running high due to snow melt. Another round of showers and thunderstorms will be possible across the mountains and adjacent valleys and plains for Monday. Thunderstorm risks will be lightning, locally heavy rainfall, and small hail. Thunderstorm chances gradually decrease through next week with the thunderstorm risks transitioning toward gusty outflow winds up to 50 mph and lightning as we dry out and heat up once more. Another uptick in thunderstorms will be possible on Friday with the approach of another Pacific disturbance. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jun 8, 1:33 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Sat Jun 8 2024
COZ084-085-082000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
200 PM MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Calhan, Ellicott, Peyton, Falcon, and Cimarron
Hills.
This storm has the capability to continue to intensify and become
severe.
A severe thunderstorm watch is in effect until 7 pm this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3886 10483 3896 10486 3908 10427 3881 10425
TIME...MOT...LOC 1932Z 265DEG 22KT 3892 10462
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 8, 1:41 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Sat Jun 8 2024
COZ081-082-084-085-082015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
141 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chipita Park, or 10 miles northwest of Colorado Springs, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Green Mountain
Falls, Crystola, Chipita Park, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3888 10506 3895 10503 3901 10473 3884 10474
TIME...MOT...LOC 1941Z 265DEG 22KT 3891 10498
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 8, 2:13 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sat Jun 8 2024
COZ084-085-082045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
213 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
245 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Schriever Space Force Base, Falcon, Peterson Space
Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3879 10482 3893 10483 3897 10448 3877 10446
TIME...MOT...LOC 2013Z 268DEG 19KT 3885 10474
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 8, 2:50 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Sat Jun 8 2024
COZ094-082115-
Eastern Las Animas County CO-
250 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Branson, or 24 miles northeast of Des Moines, moving
north at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3727 10379 3729 10314 3700 10330 3700 10381
TIME...MOT...LOC 2050Z 199DEG 24KT 3708 10362
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 8, 3:05 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
305 PM MDT Sat Jun 8 2024
COZ086-082130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
305 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pueblo Reservoir, or 16 miles southwest of Pueblo,
moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3805 10485 3813 10491 3830 10475 3813 10455
TIME...MOT...LOC 2104Z 225DEG 14KT 3811 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 8, 3:07 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sat Jun 8 2024
COZ086-087-082145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
307 PM MDT Sat Jun 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 345 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10474 3799 10450 3781 10436 3779 10439
3776 10444 3774 10470
TIME...MOT...LOC 2107Z 261DEG 8KT 3781 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 8, 1:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 8, 1:41 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jun 8, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jun 8, 2:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 8, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jun 8, 2:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 8, 3:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 8, 3:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 8, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Jun 8, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 8, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Las Animas, Otero, Pueblo | 39 min |
| Jun 8, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 47 min |
| Jun 8, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 48 min |
| Jun 8, 5:29 PM MDT | Tornado Warning | PUB | Kiowa | 46 min |
| Jun 8, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.